# SDR CA980922001

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 5801
- Condition: Cut
- Location: Nlg
- Part time: 530 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

(CAN) NO RIGHT NOSE GEAR DOWN AND LOCK LIGHT.   WIRE FOUND BROKEN AT PROXIMITY SWITCH.
